# SDR ASAA2017103122373

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,939 hours, 4,623 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Link
- Part number: 332A23415
- Condition: Worn
- Location: Nr 1 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AN ENGINE INLET INSPECTION,  NR 1 ENGINE, FOUND 1ST AND 2ND DUCT ATTACH LINKS WORN ABOVE THE HIGH STAGE VALVE.  ACFT GROUNDED.  REPLACED INTERSECTION MANIFOLD DUCT ASSY AND BOTH ATTACH LINKS, IAW AMM 36-11-01. LEAK CHECKED GOOD.
